# SDR WX0A2015100572918

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- Aircraft time: 59,280 hours, 40,499 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21171802
- Part serial: 591901
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE ACFT WAS UNABLE TO MAINTAIN CABIN PRESS, BETWEEN 33,000 FT & APPROX 22,000 FT, FLOW LIGHT WAS ON THE ENTIRE TIME.  R & R NR 1 CABIN PRESS CONTROLLER & PERFORMED BITE TEST IAW AMM 21-32-00 & AMM 21-32-03.  NO DEFECTS NOTED.  PERFORMED NR 1 CABIN PRESS CONTROLLER LEAK & STATIC SYS.  LEAK CHECKED GOOD AT THIS TIME IAW AMM 34-11-00.
